# SDR VE7A2016072600001

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N305PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0395
- Aircraft time: 5,520 hours, 14,799 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 9910951
- Part serial: JD1477
- Condition: Overheated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF, CREW NOTICED FAINT BURNING ELECTRICAL ODOR IN THE CABIN.  COULD NOT IDENTIFY WHERE THE BURNING ODOR WAS COMING FROM, AND NO INDICATIONS WERE PRESENT ON THE CAD & VOLTAGE METER PLUS NO CIRCUIT BREAKERS WERE POPPED. NOTIFIED OPS OF THE SITUATION, CANCELED THE FLIGHT AND RETURNED BACK TO BASE, AFTER TAKE OFF.
